Archived

This topic is now archived and is closed to further replies.

On Progesterone Want To Stop Spiro Help!

4 posts in this topic

I'm hoping I have finally found my cure in progesterone. I am still taking 50mg of spiro a day. I want to stop taking it. What will happen? Will I stay feminine? Will I start to look manly and ugly again? Is progesterone going to cure all my problems?!!

I had symptoms of estrogen dominance this whole time and didn't know.

Share this post


Link to post
Share on other sites

I'm hoping I have finally found my cure in progesterone. I am still taking 50mg of spiro a day. I want to stop taking it. What will happen? Will I stay feminine? Will I start to look manly and ugly again? Is progesterone going to cure all my problems?!!

I had symptoms of estrogen dominance this whole time and didn't know.


photo-152109.gif?_r=1345837784?__rand=0.

GreenGables

 


Share this post


Link to post
Share on other sites

Update: I stopped taking spiro about 5 days ago and everything seems fine. I did get a few zits but I put progesterone cream on them and they went away or healed quickly. I have also had some sexual dreams. Those are fun! I will update again after a while. So far so good.

Share this post


Link to post
Share on other sites

Ha! When I was on progesterone suppositories in my first trimester of pregnancy I was having the most vivid sex dreams! I do think it's because the progesterone was having an androgenic effect though - as that is what controls sex drive in addition to acne. I was breaking out quite badly then also. Hopefully you'll have different results.

Share this post


Link to post
Share on other sites